Singularity Analysis, Balance Equations and Soliton Solution of Nonlocal Complex Ginzburg-Landau Equation

Citation

Ankiewicz, A, Akhmediev, N & Winternitz, P 1999, 'Singularity Analysis, Balance Equations and Soliton Solution of Nonlocal Complex Ginzburg-Landau Equation', Journal of Engineering Mathematics, vol. 36, pp. 11-24.

Year

1999

Field of Research

  • Classical And Physical Optics

Updated:  14 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers